# SDR COMA9531214

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Harness Assy
- Part number: 6058T28P01
- Condition: Erratic
- Location: Rt Engine
- Part time: 2,135 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE ITT INDICATION IS ERRATIC.  REPLACED THE ITT THERMOCOUPLE HARNESS ASSY.
